# SDR 9WGA2022050925801

- Difficulty date: May 9, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N258SN
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 88,008 hours, 14,263 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65B0150214
- Part serial: PH0269
- Condition: Locked
- Location: Zone 700
- Part time: 24,867 hours, 4,278 cycles
- Component: Landing Gear, Boeing
- Component part number: 163U100081
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: EICAS GEAR DISAGREE UNABLE TO RETRACT LEFT BODY GEAR AFTER TAKEOFF. CORRECTIVE ACTION: REPLACED LH BODY GEAR RETRACT ACTUATOR, LEAK CHECKS GOOD. REF AMM 32-33-01-004-001/404-009.
